i have been using dulcolax for a few years to help with going to the toilet i would not be able to go on my own without using dulcolax what effects will this have on me? i have recently noticed my stomach has swollen a lot
Dulcolax - what are the side effects of long term use?
Question posted by joanne35 on 23 Aug 2009
Last updated on 25 August 2009 by Anonymous
Inactive 25 Aug 2009
Im not sure the long term effects, but you posted the words swollen a lot & recently and those keywords are flags in themselves. You should reallly check out anything out of the regular pattern of normalcy. Take care :-)
Joanne35; You will notice that you will not be able to have a BM without the Dolcolax. Your body will get used to the affects of the medication. You should talk with your Dr. about this problem going to the bathroom that you have. I would say they will probably have you get yourself off of this medication.
dulcolax, constipation, side effect
- Dulcolax uses and safety info
- Dulcolax information for Healthcare Professionals (includes dosage details)
- Side effects of Dulcolax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.